# SDR VNAA202508280020

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 48,937 hours, 37,555 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Down
- Part number: SH670322333
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO TIE DOWN PLATE IS CORRODED BETWEEN F.S. 549 TO F.S. 565 AND BETWEEN STGR 25R TO STGR 24R.   REMOVED AND INSTALLED NEW SERVICEABLE FWD CARGO TIE DOWN PLATE/BRACKET P/N SH670-33852-1 BETWEEN F.S. 549.00 TO F.S. 565.00 AND BETWEEN STGR 25R AND 24R IAW CRJ 700 SRM 51-42-06-001-001-A01 AND CRJ 700 SRM 51-42-21-001-001-A01."
